Doctor insights on:
What Happens If You Take Too Much Coumadin
Regularly: The important diet tip in patients taking Coumadin (warfarin) is that the diet, including consumption of green vegetables and alcohol has to be constant (the same) from one week to the next. That will prevent swings in INR (test that measures efficacy and toxicity of coumadin) Also be careful with medicines over the counter, vitamins and herbal supplements ...Read more
How does not eating/fasting effect you when taking coumadin/warfarin? Should i take lower dose if planning to fast? I plan on fasting for 72 hours.
Impossible to say: It would be impossible to say because of the many intricate effects of foods and beverages on coumadin (warfarin). I recommend you let your prescribing doctor know that you are fasting. I am sure your doctor will want you to get your inr checked right after the fast (and maybe before.). ...Read moreSee 1 more doctor answer
Yes: There are no interactions.Get a more detailed answer ›
DrugDrug interaction: In general, there are no issues w/taking Claritin & Coumadin (warfarin) together (http://www.Drugs.Com/interactions-check.Php?Drug_list=1486-898, 2311-1529). However, your vitamin k diet can affect your Coumadin (warfarin) dose. It's always best to tell your doctor & pharmacist everything you're taking, whether prescription or otc, especially in the case of Coumadin (warfarin) which requires constant monitoring to achieve inr goal. ...Read moreSee 2 more doctor answers
Yes: Generally the answer is yes. Although not as important with coumadin, (warfarin) many medications should not be taken with calcium supplements, given the risk of the calcium binding the medicine and not allowing it to be absorbed. The most importat thing to remember about Coumadin (warfarin) is consistency - when you take it, diet (especially foods high in vitamin k such as green, leafy vegetables), etc. ...Read moreSee 1 more doctor answer
Safe: There's no interaction between those two drugs. ...Read more
Coumadin: No suer what instflex is. Please elaborate. What is it for.? ...Read more
Inr 6.4 this am and still the dr wants me to continue to take 17.5 of Coumadin (warfarin) is this normal?
My gums are bleeding and i take coumadin (warfarin). Can this be caused by the coumadin (warfarin). This has never happened before?
Good oral hygiene: Coumadin (warfarin) can contribute to bleeding gums, but there could be other issues as well. Any irritant can cause bleeding gums so scrupulous oral hygiene is necessary. Have you seen your dentist recently? Also have you been checking your inr? If your gums are healthy and your Coumadin (warfarin) level is correct your gums shouldn't be bleeding. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What happen with too much coumadin?
- What happens when you get too much coumadin?
- What happens if you take too much biotin?
- Ask a doctor a question free online
- What happens if you take too much b12?
- What happens if you take too much magnesium?
- What happens if you take too much aleve?
- What if i take too much coumadin?
- Talk to a cardiologist online